# SDR AALA202410147145

- Difficulty date: August 18, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 35,494 hours, 15,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM STA 927 TO STA 947, LBL 24. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
